# SDR SWIA202266200

- Difficulty date: June 14, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 44,194 hours, 37,684 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FLOOR BEAM CORRODED IN MULTIPLE LOCATIONS  BETWEEN FS 409.00 AND FS 409+95 AT RBL 9.     (C-CHECK RO 7/26/2022)    REPLACED FLOOR BEAM CAP IAW CRJ 200 REO 601R-53-31-1233 REV-- DATED: 2024-06-24. FORM 337 AND MAJOR REPAIR TASKCARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE, SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
